# SDR SWIA202156293

- Difficulty date: January 11, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASS DOOR SILL FLOOR SUPPORT ANGLE CORRODED FROM APROX FS 314 TO FS 345 MARKED   (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED CORRODED PAX DOOR SILL FLOOR ANGLE WITH NEW SERVICEABLE PART (P/N SH670-31825-7), REF CRJ700 SRM 51-42-06-001-001 A01.ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS.
